| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens implant procedure before injection the surgeon noticed a mark on implant.The procedure was completed with company back up lens.No clinical consequences observed for the patient.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.5., d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the iol was placed in the cartridge.When the iol was checked before placement, iol was seen damaged.The iol was incorrectly loaded, which caused a mark on the iol.